# SDR MWEA020322

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Unserviceable
- Location: Station 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT AND REMOVED FRAME STATION 775 AT LONGERONS 27 LEFT THROUGH 27 RIGHT TO FACILITATE OTHER MAINTENANCE.  --  CUT SHEAR TIE, REMOVED FRAME TO INTERCOSTAL CLIPS TO FACILITATE OTHER MAINTENANCE. LOCATED AND DRILLED NEW FRAME SECTION. FABRICATED PLATE. LOCATED AND DRILLED FRAME SPLICES. INSTALLED FRAME, SPLICES, AND SHIMS.
